# SDR 95ZZZX3656

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83RA
- Make and model: Piper PA-31
- Aircraft serial: 31638
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019000
- Condition: Cracked
- Location: Aileron
- Part time: 9,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH PIPER SB 974, DYE PENETRANT INSPECTION OF THE INBOARD HINGE AREA OF THE LEFT AILERON SPAR INDICATED A CRACK.  INSPECTION WAS REPEATED WITH SAME RESULT.  NOTE:  THIS CRACK WAS NOT VISIBLE DURING VISUAL INSPECITON.  SPAR WAS REPLACED AND SERVICE BULLETIN COMPLETED.
